MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; ANTERIOR HIP PACK

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; ANTERIOR HIP PACK
Model Number DYNJ82038
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Blade broke in incision.
 
Additional Manufacturer Narrative
According to the customer contact, "the blade tip broke in half inside the incision".It was reported that both pieces of the blade were retrieved.No additional details were provided by the customer.The sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
ANTERIOR HIP PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16755480
Report Number1423395-2023-00017
Device Sequence Number20964514
Product Code OJH
UDI-Device Identifier10195327163372
UDI-Public10195327163372
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNJ82038
Device Catalogue NumberDYNJ82038
Device Lot Number22GME939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown